# SDR JR2R20160824266

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N427NV
- Make and model: Doug MD 83
- Aircraft serial: 49436
- Aircraft time: 58,613 hours, 43,932 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Floor Support
- Part number: 593054417
- Condition: Cracked
- Location: Bs 788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-30-5 PAR 7 AND 8.
